Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the integral $ \smallint \sp{\infty }\sb{0}e\sp{-\mu t}t\sp{\nu -1}\,{\rm log}\sp{m}\,t\,dt$


Author: K. S. Kölbig
Journal: Math. Comp. 41 (1983), 171-182
MSC: Primary 33A70; Secondary 33A15, 44A10, 80A99
MathSciNet review: 701632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recurrence relation is given for the integral in the title. Formulae which allow easy evaluation by formula manipulation are given for integer and half-integer values of $ \nu $. Explicit expressions for these integrals for small values of m and $ \nu = n$, $ \nu = n + \frac{1}{2}$ are also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A70, 33A15, 44A10, 80A99

Retrieve articles in all journals with MSC: 33A70, 33A15, 44A10, 80A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701632-1
PII: S 0025-5718(1983)0701632-1
Article copyright: © Copyright 1983 American Mathematical Society